Alert archive / California / Gale Warnings in 2010
Gale Warning 6, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this gale warning at Jan 19, 2010, 11:25 AM PST. It took effect at Jan 20, 2010, 7:00 AM PST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2010, 11:25 AM PST (19:25 UTC)
- In effect from
- Jan 20, 2010, 7:00 AM PST
- Expired
- Jan 19, 2010, 2:23 PM PST
- In force
- Issued by
- NWS San Francisco Bay Area, CA
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Jan 19, 10:08 AM PST, 1 hour 17 minutes earlier.
Area forecast discussion, Jan 19, 10:08 AM PST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
1008 AM PST TUE JAN 19 2010
.DISCUSSION...AS OF 10:08 AM PST TUESDAY...FORECAST FOCUS IS ON
CONVECTION THIS AFTERNOON...THEN NEXT STRONG COLD FRONT ARRIVES
EARLY WEDS MORNING WITH ANOTHER ROUND OF RAIN AND WIND.
IN THE SHORT TERM...HIGH SURF WARNING REMAINS IN EFFECT WITH SEAS
WELL IN EXCESS OF 20 FEET. WIND ADVISORY CONTINUES THROUGH 4 PM FOR
MOST OF THE AREA. FOR THE MOST PART WINDS WILL START TO EASE BY
EARLY THIS AFTERNOON BUT AS WE GET SOME BREAKS IN THE WEATHER SOME
OF THE STRONGER WINDS ALOFT WILL TEND TO MIX DOWN INTO THE HILLS. A
HIGH WIND WATCH IS UP FROM EARLY WEDS THROUGH THE WEDS AFTERNOON FOR
MOST OF THE REGION AS WELL WITH ANOTHER ROUND OF STRONG WINDS
EXPECTED WITH THE NEXT COLD FRONT DUE TO ARRIVE EARLY WEDS MORNING.
SO FAR THE STRONG JET STREAM HAS KEPT THE PATTERN PROGRESSIVE AND
EVEN THOUGH WERE GETTING MODERATE TO HEAVY RAINFALL RATES THE CREEKS
AND RIVERS ARE NOT SHOWING BIG RESPONSES GIVEN THE DRY START. AT
THIS TIME NONE OF THE MAIN STEM RIVERS ARE EXPECTED TO EXCEED THEIR
BANKS THIS WEEK. SOME OF THE FLASHIER CREEKS IN SANTA CRUZ COUNTY
AND THE NORTH BAY WILL NEED TO BE WATCHED BUT RIGHT NOW THE BREAKS
WERE GETTING IN-BETWEEN STORMS IS ALLOWING TIME FOR THINGS TO
RECEDE.
CURRENT ROUND OF STEADY RAINS IS MOVING EAST OF THE AREA AT POST
TIME WITH MORE SCATTERED SHOWER ACTIVITY EXPECTED FOR THE NEXT
SEVERAL HOURS THROUGH EARLY AFTERNOON. ATTENTION THEN SHIFTS TO
VORT MAX OFF THE COAST. LIGHTNING DETECTION IS SHOWING LOTS OF
STRIKES WITH THIS FEATURE. NAM RUNS BRING THE VORT-MAX ONSHORE
MAINLY FROM ABOUT THE SF PENINSULA NORTHWARD LATER THIS AFTERNOON
AND EVENING. STRONG WINDS...HEAVY DOWNPOURS AND SMALL HAIL WILL BE
POSSIBLE AS THESE CELLS MOVE ONSHORE.
NEXT STORM IS THEN ON ITS HEELS WITH CURRENT TIMING TO BRING THE
FRONT ONSHORE BEFORE THE MORNING COMMUTE TOMORROW. SO TIMING OF
SYSTEMS REMAINS INTACT WITH FRONTAL PASSAGES ABOUT EVERY 24 HOURS.
THE WEDS MORNING SYSTEM DOES LOOK STRONGER THAN TODAY'S WITH NAM 925
MB IN THE 70 KNOT RANGE ALONG THE COAST...THUS THE HIGH WIND WATCH.
WITH THE SOILS MORE SATURATED WOULD EXPECT MORE TREES TO TOPPLE.
FOR THE MOST PART WOULD EXPECT THE FRONT TO RACE THROUGH THE REGION
AGAIN TOMORROW WITH A 6 HOUR WINDOW OF MODERATE/HEAVY RAIN...RFC
NUMBERS FOR VENADO IN THE NORTH BAY IS 2.45 INCHES WITH 2.88 FOR
BEN LOMOND IN THE SANTA CRUZ MOUNTAINS...WITH NEARLY 3 INCHES FOR
THE SANTA LUCIAS.
FINAL SIGNIFICANT STORMS THEN ARRIVES ON THURSDAY. MAIN DIFFERENCE
HERE IS THAT MODELS BRING A ~980 MB LOW ONSHORE SOMEWHERE AROUND
BIG SUR DURING THE DAY THURSDAY. PREVIOUS ECMWF RUN HAD THE LOW
CENTERED NEAR KSFO...MODEL TREND SEEMS TO BRING THE LOW FARTHER
SOUTH. WHAT THIS MEANS IS A LITTLE LESS RAIN AND WIND FOR THE NORTH
BAY ON THURSDAY WITH THE BULLS-EYE POINTED AT BIG SUR/MONTEREY/SANTA
CRUZ AND THE REST OF SOUTHERN CALIFORNIA. WILL NEED TO GET THROUGH
THE WEDS EVENT FIRST AND THEN FOCUS ON THE THURSDAY STORM BUT GIVEN
THE LOW CENTRAL PRESSURE AND SATURATED SOILS THE STRONG WINDS WILL
NEED TO BE WATCHED.
LINGERING SHOWERS FRIDAY BUT SHOULD BE PLENTY OF SUNNY BREAKS TOO.
SATURDAY LOOKS DRY. NEXT FRONT COMES IN FROM THE NW LATER SUNDAY
NIGHT OR MONDAY BUT THIS LOOKS RUN OF THE MILL WITH LIGHT RAIN
TOTALS. OVERALL PATTERN FOR NEXT WEEKS LOOKS TYPICAL WITH SOME DRY
DAYS FOLLOWED BY MAINLY LIGHT RAIN CHANCES. UPSHOT IS ONCE WE GET
THROUGH THURSDAY THINGS WILL REALLY QUIET DOWN.
&&
.AVIATION...AS OF 10 AM TUESDAY...ANOTHER ACTIVE WEATHER DAY AS A
VIGOROUS COLD FRONT MOVED ACROSS THE DISTRICT. THE THREAT FOR
SHOWERS AND THUNDERSTORMS WILL REMAIN THROUGH LATE THIS
AFTERNOON/EARLY EVENING. IN ADDITION TO THE ONGOING
PRECIP...SOUTHERLY WINDS WILL BE GUSTY AT TIMES.
SHOWERS WILL DIMINISH NEAR SUNSET OR LATE THIS AFTERNOON. THERE
WILL BE LESS PRECIP TONIGHT...BUT ANOTHER STRONG FRONT IS EXPECTED
TO AFFECT THE AREA EARLY WEDNESDAY. CIGS AND VSBY THROUGH THIS
AFTERNOON WILL BE DEPENDENT UPON SHOWER/TSTORM INTENSITY
VICINITY OF KSFO...ONGOING CONVECTION AND GUSTY WINDS HAVE PROMPTED
THE ISSUANCE OF AN AIRPORT WEATHER WARNING(AWW). THE AWW WILL BE IN
EFFECT UNTIL NOON. THERE AFTER...CONDITIONS SHOULD IMPROVE SLIGHTLY
BUT SHOWERS AND AN ISOLATED TSTORMS WILL BE POSSIBLE THROUGH SUNSET.
SOUTHEAST WINDS WILL ALSO DECREASE DURING THIS TIME FRAME. PRECIP
WILL RETURN EARLY WEDNESDAY WITH THE NEXT SYSTEM.
KSFO BRIDGE APPROACH...SIMILAR AS KSFO.
MRY BAY AREA TERMINALS...ONGOING SHOWERS AND TSRA WILL BE THE MAIN
STORY THROUGH THIS EVENING. SOUTHEAST WINDS WILL ALSO BE GUSTY AT
TIMES. CIGS WILL LIKELY BE IN THE MVFR TO VFR RANGE.
&&
.MARINE...AS OF 9:55 AM TUESDAY...GALE FORCE SE WINDS WILL PERSIST
AGAIN TODAY ACROSS MUCH OF THE COASTAL WATERS AND SAN FRANCISCO BAY.
THE GALES WILL CONTINUE UNTIL ABOUT TUESDAY AND THEN WINDS WILL
GRADUALLY DIMINISH IN THE AFTERNOON AND EVENING. WINDS WILL
RE-INTENSIFY AGAIN ON WEDNESDAY AS YET ANOTHER STRONGER STORM
MOVES IN FROM THE WEST. THE WEDNESDAY STORM HAS THE POSSIBILITY OF
PRODUCING STORM FORCES WINDS OF 50 KT OVER THE WATERS. FOR NOW WILL
KEEP GALES BUT MENTION OCCASIONAL STORM FORCE GUSTS.
IN ADDITION TO THE STRONG WINDS...SEAS WILL REMAIN GREATER THAN 20
FEET TODAY...AND POSSIBLY AS HIGH AS 25-27 FEET WEDNESDAY
INTO THURSDAY. LOCAL BEACHES COULD SEE SIGNIFICANT BEACH EROSION...
RIP CURRENTS...AND COASTAL FLOODING. A HIGH SURF WARNING REMAINS IN
EFFECT FOR COASTAL AREAS FROM SONOMA COUNTY SOUTH THROUGH MONTEREY
COUNTY. IN ADDITION...A COASTAL FLOOD WATCH HAS BEEN POSTED FOR THESE
SAME AREAS AND IS VALID FROM LATE TUESDAY EVENING THROUGH WEDNESDAY
AFTERNOON. PLEASE SEE SFOCFWMTR WHUS46 KMTR FOR MORE INFORMATION.
TIDE INFORMATION FOR THE GOLDEN GATE...
TUESDAY AFTERNOON 1:29 PM 4.9 FT
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDA...GALE WARNING...SF BAY AND COASTAL WATERS.
SCA...MONTEREY BAY.
SCA...SAN FRANCISCO BAR FOR ROUGH BAR
HIGH SURF WARNING...ENTIRE COAST.
.WIND ADV...THROUGH 4 PM TUESDAY...ENTIRE COAST AS
WELL AS THE NORTH AND EAST BAY HILLS AND SANTA CRUZ MTS.
.HIGH WIND WATCH...FOR WEDNESDAY....ENTIRE COAST AS
WELL AS THE NORTH AND EAST BAY HILLS AND SANTA CRUZ
MTS.
.TUE EVENING THROUGH WEDNESDAY AFTERNOON...COASTAL FLOOD WATCH
FOR THE ENTIRE COAST
PUBLIC FORECAST: RWW
AVIATION/MARINE: SSA
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Jan 19, 8:28 AM PST, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 828 AM PST TUE JAN 19 2010 CAZ006-505-509-529-530-201630- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- SAN FRANCISCO PENINSULA COAST-NORTHERN MONTEREY BAY- SOUTHERN MONTEREY BAY AND BIG SUR COAST- 828 AM PST TUE JAN 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...TUESDAY AND TUESDAY NIGHT LARGE OCEAN SWELL WILL CONTINUE TO IMPACT THE COAST. A HIGH SURF WARNING IS IN EFFECT UNTIL 4 PM THURSDAY AFTERNOON. A COASTAL FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING UNTIL 4 PM WEDNESDAY AFTERNOON. * HIGH SURF WARNING AND COASTAL FLOOD WATCH...SEE SFOCFWMTR WHUS46 KMTR FOR DETAILS * STRONG WINDS WILL CONTINUE THROUGH THIS MORNING...DIMINISH SLIGHTLY THIS AFTERNOON...THEN INCREASE TUESDAY NIGHT. A WIND ADVISORY REMAINS IN EFFECT THROUGH 4 PM THIS AFTERNOON. * WIND ADVISORY....SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STORMY WEATHER WILL CONTINUE THROUGH THE REST OF THE WEEK. LARGE AND POWERFUL WAVES WILL CONTINUE TO IMPACT THE COAST. PERIODS OF HEAVY RAIN AND STRONG WINDS WILL CONTINUE. MINOR URBAN AND SMALL STREAM FLOODING ARE POSSIBLE AGAIN ON WEDNESDAY. A HIGH WIND WATCH IS IN EFFECT FROM EARLY WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. * HIGH WIND WATCH....SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ507-508-511-512-516-517-528-201630- NORTH BAY MOUNTAINS-SAN FRANCISCO BAY SHORELINE- EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 828 AM PST TUE JAN 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...TUESDAY AND TUESDAY NIGHT WINDS WILL REMAIN STRONG TUESDAY MORNING...DIMINISH SLIGHTLY THIS AFTERNOON...THEN INCREASE AGAIN TONIGHT. GUSTY WINDS ARE EXPECTED THROUGH WEDNESDAY. * WIND ADVISORY....SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STORMY WEATHER WILL CONTINUE THROUGH THE REST OF THE WEEK. PERIODS OF HEAVY RAIN AND STRONG WINDS ARE EXPECTED. MINOR URBAN AND SMALL STREAM FLOODING ARE POSSIBLE AGAIN ON WEDNESDAY. A HIGH WIND WATCH IS IN EFFECT FROM EARLY WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. * HIGH WIND WATCH....SEE SFONPWMTR WWUS76 KMTR FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ506-510-513-518-201630- NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS- SANTA CLARA VALLEY...INCLUDING SAN JOSE- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- 828 AM PST TUE JAN 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND MONTEREY BAY AREA. .DAY ONE...TUESDAY AND TUESDAY NIGHT RAIN SHOWERS WILL LINGER THROUGH TUESDAY WITH GUSTY WINDS. PERIODS OF HEAVY RAIN AND VERY GUSTY WINDS WILL REDEVELOP TUESDAY NIGHT AND PERSIST INTO WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STORMY WEATHER WILL CONTINUE THROUGH THE REST OF THE WEEK. PERIODS OF HEAVY RAIN AND STRONG WINDS WILL CONTINUE. MINOR URBAN AND SMALL STREAM FLOODING ARE POSSIBLE THIS MORNING AND AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jan 19, 7:59 AM PST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
759 AM PST TUE JAN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 AM TSTM WND GST 4 E BERKELEY 37.87N 122.22W
01/19/2010 M55.00 MPH ALAMEDA CA MESONET
0609 AM TSTM WND GST SAN BRUNO 37.62N 122.43W
01/19/2010 M60.00 MPH SAN MATEO CA ASOS
SAN FRANCISCO AIRPORT
0609 AM TSTM WND GST 1 N SAN FRANCISCO 37.79N 122.42W
01/19/2010 M75.00 MPH SAN FRANCISCO CA MESONET
MID SPAN ON THE GOLDEN GATE BRIDGE.
0617 AM TSTM WND GST 1 ENE SANTA CRUZ 36.98N 122.02W
01/19/2010 M52.00 MPH SANTA CRUZ CA MESONET
0619 AM TSTM WND GST 6 W INVERNESS 38.09N 122.95W
01/19/2010 M54.00 MPH MARIN CA MESONET
0619 AM TSTM WND GST 4 WSW BURLINGAME 37.56N 122.44W
01/19/2010 M73.00 MPH SAN MATEO CA MESONET
0632 AM TSTM WND GST 5 S CAMPBELL 37.20N 121.95W
01/19/2010 M75.00 MPH SANTA CLARA CA MESONET
0633 AM TSTM WND GST 5 NNE EL CERRITO 37.99N 122.25W
01/19/2010 M51.00 MPH CONTRA COSTA CA MESONET
0637 AM TSTM WND GST W PINNACLES RAWS 36.47N 121.15W
01/19/2010 M46.00 MPH SAN BENITO CA MESONET
0645 AM TSTM WND GST E LOS VAQUEROS 37.79N 121.73W
01/19/2010 M46.00 MPH CONTRA COSTA CA MESONET
0707 AM TSTM WND GST N LA HONDA RAWS 37.31N 122.25W
01/19/2010 M46.00 MPH SAN MATEO CA MESONET
&&
ANDERSONLocal storm report, Jan 19, 8:01 AM PST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
801 AM PST TUE JAN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 AM TSTM WND GST 1 N SAN FRANCISCO 37.79N 122.42W
01/19/2010 M64.00 MPH SAN FRANCISCO CA MESONET
MID SPAN ON THE GOLDEN GATE BRIDGE.
0609 AM TSTM WND GST SAN BRUNO 37.62N 122.43W
01/19/2010 M60.00 MPH SAN MATEO CA ASOS
SAN FRANCISCO AIRPORT
0609 AM TSTM WND GST 4 E BERKELEY 37.87N 122.22W
01/19/2010 M55.00 MPH ALAMEDA CA MESONET
0617 AM TSTM WND GST 1 ENE SANTA CRUZ 36.98N 122.02W
01/19/2010 M52.00 MPH SANTA CRUZ CA MESONET
0619 AM TSTM WND GST 6 W INVERNESS 38.09N 122.95W
01/19/2010 M54.00 MPH MARIN CA MESONET
0619 AM TSTM WND GST 4 WSW BURLINGAME 37.56N 122.44W
01/19/2010 M73.00 MPH SAN MATEO CA MESONET
0632 AM TSTM WND GST 5 S CAMPBELL 37.20N 121.95W
01/19/2010 M75.00 MPH SANTA CLARA CA MESONET
0633 AM TSTM WND GST 5 NNE EL CERRITO 37.99N 122.25W
01/19/2010 M51.00 MPH CONTRA COSTA CA MESONET
0637 AM TSTM WND GST W PINNACLES RAWS 36.47N 121.15W
01/19/2010 M46.00 MPH SAN BENITO CA MESONET
0645 AM TSTM WND GST E LOS VAQUEROS 37.79N 121.73W
01/19/2010 M46.00 MPH CONTRA COSTA CA MESONET
0707 AM TSTM WND GST N LA HONDA RAWS 37.31N 122.25W
01/19/2010 M46.00 MPH SAN MATEO CA MESONET
&&
ANDERSONLocal storm report, Jan 19, 10:41 AM PST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1041 AM PST TUE JAN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HAIL 4 SSW SAN RAFAEL 37.92N 122.54W
01/19/2010 M0.25 INCH MARIN CA TRAINED SPOTTER
&&
ANDERSONThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 9:02 PM PST | Coastal Flood Watch | MTR | Marin, Monterey, City and County of San Francisco, San Mateo, Santa Cruz, Sonoma | 31 hr |
| Jan 18, 11:18 PM PST | High Wind Watch | MTR | Alameda, Contra Costa, Marin, Monterey, San Benito, City and County of San Francisco and 4 more | 14 hr |
| Jan 19, 2:54 AM PST | Special Marine Warning | MTR | 21 min | |
| Jan 19, 3:11 AM PST | Special Marine Warning | MTR | 49 min | |
| Jan 19, 4:30 AM PST | Special Marine Warning | MTR | 30 min | |
| Jan 19, 4:38 AM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa, Marin, Napa, City and County of San Francisco, San Mateo and 3 more | 3 hr |
| Jan 19, 4:50 AM PST | Special Marine Warning | MTR | 25 min | |
| Jan 19, 5:50 AM PST | Special Marine Warning | MTR | 25 min | |
| Jan 19, 12:51 PM PST | High Wind Warning | MTR | Alameda, Contra Costa, Marin, Monterey, San Mateo, Santa Clara and 2 more | 23 hr |
| Jan 19, 12:51 PM PST | Wind Advisory | MTR | Monterey, San Benito, City and County of San Francisco, Santa Clara, Santa Cruz | 23 hr |
| Jan 19, 2:23 PM PST | Gale Warning | MTR | 21 hr | |
| Jan 19, 2:23 PM PST | Storm Warning | MTR | 21 hr | |
| Jan 19, 2:41 PM PST | Special Weather Statement | MTR | Alameda, Contra Costa, Marin, Monterey, Napa, San Benito and 4 more | 79 min |
| Jan 19, 3:06 PM PST | Special Weather Statement | MTR | Alameda, Contra Costa, Marin, Napa, San Benito, San Mateo and 3 more | 54 min |
| Jan 19, 3:56 PM PST | Special Marine Warning | MTR | 15 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.